Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Tables for the Gaussian computation of $ \int \sb{0}\sp{\infty }\ x\sp{\alpha }e\sp{-x}f(x)dx$ for values of $ \alpha $ varying continuously between $ -1$ and $ +1$

Authors: P. Lambin and J. P. Vigneron
Journal: Math. Comp. 33 (1979), 805-811
MSC: Primary 65A05
MathSciNet review: 521295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of coefficients of Chebyshev expansions for computing to 11 places the abscissas and weight factors of the 12-point generalized Gauss-Laguerre quadrature formula are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

PII: S 0025-5718(1979)0521295-7
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia